# SDR A6WA201240784

- Difficulty date: August 13, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 601R3119991
- Condition: Chafed
- Location: Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STUB FAIRING IS CHAFED.  R & R LT STUB FAIRING, IAW SRM 51-24-36 AND 51-42-06.
